# SDR ASOA201902265038

- Difficulty date: February 26, 2019
- Submitted: March 4, 2019
- Operation: Air carrier
- Aircraft: N11164
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500817
- Aircraft time: 35,149 hours, 22,520 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED "LAV SMOKE" WARNING ON EICAS. MX PERFORMED INSPECTION ON LAV, NO SMOKE SMELL NOTED PLUS PERFORMED TEST ON LAV SMOKE DETECTION SYSTEM WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
